# SDR FWTA200341601

- Difficulty date: April 14, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767-300
- Aircraft serial: 30842
- Aircraft time: 6,248 hours, 2,152 cycles
- Engine: Ge CF680C2B7
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 6227999003
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EICAS MSG Z1583200, FWD OVERHEAT DISPLAYED AND OVERHEAT LIGHT ILLUM.  AFTER SELECTOR WAS POSITIONED T STBY, 5 MINUTE DELAY.  AFTER SELECTOR WAS POSITIONED TO OVERRIDE, EICAS MSG.  FWD EQUIPMENT COOLING DISPLAY AND NO COOLING LIGHT ILLUM.  RETURNED TO SEGU.  MAINTENANCE CHECKED IN ACC FIM 21-58-00, PAGE 141 AND MM 28-51-17, PAGE 201-202 WAS CHECKED EICAS MSG NO OBSERVATIONS FOUND.  OVER WT LANDING AT SEGU, LANDING WT WAS 163,400.  MAINTENANCE WAS INSPECTED ACC- TASK 05-51-35-212 OP1, PHASE 1 EXAMINATION, FOUND OKAY.
